# SDR DALA2019022751250

- Difficulty date: February 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- Aircraft time: 44,591 hours, 30,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tray
- Condition: Corroded
- Location: Waste Water
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WATER WASTE TRAY (FUS). NRC 00083: CORROSION LEVEL 2,(UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07, PAR. 5, FIG. 3, SHEET 1-2. ORIGINAL THICKNESS ON WATER WASTE TRAYIS 0.071" AND MINIMUM REMAINING THICKNESS FOUND IS 0.020" THEREFORE IT IS OUT LIMITS PER B717-200 SRM 53-00-00-1A FIG. 103. PANAMETRICS P/N: 389DLP-905M-U-MT-EES, S/N: 140940908 EXP.DATE: 16NOV19, TRANSDUCER: V-260-RM S/N: 913342PAN WATER WASTE TRAY WAS REPLACED PER B717-200 SRM 51-40-02 AND 51-41-05. (LP #0958111)
